# SDR UPS803235

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN S2-CHECK, MAINTENANCE FOUND CORROSION ON STA 305 FITTING, BETWEEN LONG 33A AND 33B RT.  REPLACED PER SRM 51-1-20D.
